S-divisible modules over domains.

Laszlo Fuchs; Luigi Salce

Forum mathematicum (1992)

  • Volume: 4, Issue: 4, page 383-394
  • ISSN: 0933-7741; 1435-5337/e

How to cite


Fuchs, Laszlo, and Salce, Luigi. "S-divisible modules over domains.." Forum mathematicum 4.4 (1992): 383-394. <http://eudml.org/doc/141682>.

author = {Fuchs, Laszlo, Salce, Luigi},
journal = {Forum mathematicum},
keywords = {divisible modules; divisible hull; projective dimension; valuation domain},
number = {4},
pages = {383-394},
title = {S-divisible modules over domains.},
url = {http://eudml.org/doc/141682},
volume = {4},
year = {1992},

AU - Fuchs, Laszlo
AU - Salce, Luigi
TI - S-divisible modules over domains.
JO - Forum mathematicum
PY - 1992
VL - 4
IS - 4
SP - 383
EP - 394
KW - divisible modules; divisible hull; projective dimension; valuation domain
UR - http://eudml.org/doc/141682
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.